# SDR VTZA97365

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Temp Sensor
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/ORF - FLT 6559 - DURING TAXI AT 1355 HOURS ON 7-3-97, RETURNED TO GATE DUE TO LT DUCT OVERTEMP LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 06809, MEL 21-2.  MAINTENANCE CLOSED DMI 06809 ON 7-5-97 BY CLEANING CABIN TEMP SENSORS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
